# SDR UALA2012070203520

- Difficulty date: July 1, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 41,044 hours, 16,098 cycles
- Engine: Iae V2527A5
- System (JASC): 2330 · Entertainment System
- Part: Video Monitor
- Part number: RDAV981001
- Part serial: 474
- Condition: Faulty
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT OVERHEAD BIN WITH ELEC SMELL.  BIN AT ROW 11 DEF HOT TO TOUCH.  RESET ALL CB THAT CREW PULLED ON THE 2000VU PANEL.  RAN VIDEO AND ALL LIGHTS AT ROW 11 & 20.  NO ELEC HOT SMELL.  REPLACE VIDEO MONITOR AT ROW 11 AS 71920 THIS WAS WHERE THE F/A SAID THE STOWBIN WAS HOT TO THE TOUCH JUST ABOVE THE VIDEO MONITOR.  RAN THE PACKS WITH THE APU AND BOTH ENGINES THERE WAS NO OIL OR ELEC SMELL. TOM-C CONCURED A-C OK TO CONT.  MONITOR REMOVED AND REPLACED MM.
